# SDR HEEA0012159

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER NO TEST LIGHT AND NO POWER. PERFORMED PRELIMINARY INSPECTION AND FOUND REPLY LIGHT DIM,  REPLACED V301 PHOTOCELL.  REPAIRED.  BENCH CHECK GOOD.
